Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have been using Cerave hydrating cleanser along with the AM/PM moisturizers for awhile. I recently went back to the dermatologist because I started getting hormonal acne and it was getting worse. I started 25 mg Spiro 1x a day along with Onexton in the morning and Retin-A at night (Retin-A was not new to me, as I had been using it off and on since April). 

I applied the Onexton all over my face yesterday (first use - had to mail order) and then my AM moisturizer. My face burned for hours. I know burning is a side effect of any BP product, but I've also been sensitive to sunscreens on my face before. I got the regular Cerave moisturizing lotion and applied it last night after Retin-A, no problem. This morning, I only used the Onexton on my jawline where I'm breaking out but moisturizer all over. My face is mildly burning still. It only burned when I applied the moisturizer. Any ideas? My face hasn't burned like this before using Cerave. Maybe my skin is just hyper sensitive with all the new things. Thanks in advance! 

Share this post


Link to post
Share on other sites

Many people notice stinging of the skin after applying CeraVe Moisturizing Lotion. It's probably due to the glycerin in the product, but keep in mind that topical treatments make skin sensitive. So it most likely is a combination of both. It's nothing to worry about.

Share this post


Link to post
Share on other sites

Thanks for the reply CP! I didn't think it was anything to worry about, I just found it strange that it started happening all of a sudden. Thanks again! 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×